Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had a Depo shot and later with Nexoplanon, missed perids , have pregnancy symptoms. Am I pregnant?

I had the depo shot november 7th (the same day i had my daughter) and went back to get nexplanon in january (the first day i was able to get it with the depo) the dr said i should be covered and not to worry about a back up method because the depo was still active, but i havent gotten a period since december and have been feeling nauseas and more tired than usual. Should i just attribute this to the nexplanon or is there a chance i could be pregnant regardless of the 2 methods (depo and nexplanon)?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is less possibility for pregnancy as you are using contraceptive measures.
And also if you are giving lactation to the baby, that can also affect the menstrual cycle.
The other symptoms like nausea, tiredness etc. could also be side effects of the methods.
Usually these will subside soon and you may get withdrawal bleeding. If not better to consult gynecologist once.
Take care.

Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor